American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] M. Ram Murty and K. Srinivas. Some remarks related to Maeda's conjecture. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Igor E. Shparlinski. Linear congruences with ratios. Proc. Amer. Math. Soc. 144 (2016) 2837-2846.
Abstract, references, and article information   
View Article: PDF

[3] R. de la Bretèche and G. Tenenbaum. D\'erivabilit\'e ponctuelle d'une int\'egrale li\'ee aux fonctions de Bernoulli. Proc. Amer. Math. Soc. 143 (2015) 4791-4796. MR 3391036.
Abstract, references, and article information   
View Article: PDF

[4] Daniel J. Katz. Divisibility of Weil sums of binomials. Proc. Amer. Math. Soc. 143 (2015) 4623-4632. MR 3391022.
Abstract, references, and article information   
View Article: PDF

[5] Johannes F. Morgenbesser and Thomas Stoll. On a problem of Chen and Liu concerning the prime power factorization of $n!$. Proc. Amer. Math. Soc. 141 (2013) 2289-2297.
Abstract, references, and article information   
View Article: PDF

[6] Igor E. Shparlinski. On the value set of Fermat quotients. Proc. Amer. Math. Soc. 140 (2012) 1199-1206. MR 2869105.
Abstract, references, and article information   
View Article: PDF

[7] Igor E. Shparlinski. Bilinear sums with exponential functions. Proc. Amer. Math. Soc. 137 (2009) 2217-2224. MR 2495254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen D. Cohen, Michael Dewar, John B. Friedlander, Daniel Panario and Igor E. Shparlinski. Polynomial Gauss sums. Proc. Amer. Math. Soc. 133 (2005) 2225-2231. MR 2138863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Todd Cochrane and Christopher Pinner. An improved Mordell type bound for exponential sums. Proc. Amer. Math. Soc. 133 (2005) 313-320. MR 2093050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shuqin Fan and Wenbao Han. $p$-adic formal series and primitive polynomials over finite fields. Proc. Amer. Math. Soc. 132 (2004) 15-31. MR 2021244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Todd Cochrane and Zhiyong Zheng. On upper bounds of Chalk and Hua for exponential sums. Proc. Amer. Math. Soc. 129 (2001) 2505-2516. MR 1838371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John B. Friedlander and Igor E. Shparlinski. Double exponential sums over thin sets. Proc. Amer. Math. Soc. 129 (2001) 1617-1621. MR 1814088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Akos Magyar. Estimates for the wave operator on the torus $\Pi^n$. Proc. Amer. Math. Soc. 125 (1997) 1969-1976. MR 1363177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia